MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HEPATITIS C (AHCV)

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HEPATITIS C (AHCV)
Model Number N/A
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports an observation of non-reactive (negative) hepatitis c (ahcv) result was obtained on a patient sample on an atellica im 1600 analyzer, which was discordant relative to repeat testing on two alternate methods when using lot 480.An initial reactive (positive) result was obtained on alternate method 1 was not reported to the physician(s).The sample was retested on an atellica im 1600 analyzer and obtained a non-reactive (negative) result and also retested on an alternate method 2 and obtained a reactive (positive) result, which was considered correct and reported to the physician(s).There are no allegations of patient harm, changes in treatment, or delays of diagnosis or treatment resulting from the observed result discordance.
 
Additional Manufacturer Narrative
A customer from outside the united states reported an observation of non-reactive (negative) hepatitis c (ahcv) results obtained on a patient sample on an atellica im 1600 analyzer, which was discordant relative to repeat testing on two alternate methods.Calibration was acceptable, and quality control (qc) recovered within range on the event dates.The assay's instructions for use (ifu) states the following under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating the issue.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 1219913-2025-00164 on 02-sep-2025.Additional information (18-sep-2025): siemens concluded the investigation of a customer complaint regarding a discordant ahcv result relative to repeat testing on two alternate methods with the atellica im hepatitis c (ahcv) assay, lot 480.Siemens evaluated the instrument data and the information provided by the customer, and determined that no sample was available for testing, no medical history was provided, and no confirmation of previous infection was provided.Siemens was unable to determine whether the alternate method was falsely reactive or an older infection with titers falling below cutoff.The customer is operational after review of quality control (qc) and calibrations were determined to be acceptable and sample repeated same result on alternate analyzer.Based on the available information, the cause of the discordant result cannot be determined.A product problem has not been identified.The customer is operational, and the reported issue was resolved by routine troubleshooting.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ATELLICA IM HEPATITIS C (AHCV)
Common Device Name
ATELLICA IM HEPATITIS C (AHCV)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22936148
Report Number1219913-2025-00164
Device Sequence Number18611709
Product Code MZO
UDI-Device Identifier00630414597867
UDI-Public(01)00630414597867(10)36283480(17)260411
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
P030056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2026
Device Model NumberN/A
Device Catalogue Number10995456
Device Lot Number36283480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown